MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPORT ISP M.R.I. IMPLANTABLE PORT; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. POWERPORT ISP M.R.I. IMPLANTABLE PORT; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1806061
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Powerport placed several months ago.Tissue around his port was swelling with injections.There was a hole in the back side of the port.I can¿t say when this happened, but it was likely due to an access attempt.Port replaced.

Brand Name
POWERPORT ISP M.R.I. IMPLANTABLE PORT
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key19285542
Report Number19285542
Device Sequence Number12880180
Product Code LJT
UDI-Device Identifier00801741026959
UDI-Public(01)00801741026959
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
Report Date (Section F) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1806061
Device Catalogue Number1806061
Device Lot NumberREHQ0333
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer05/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/11/2024